# SDR SIMA200528307

- Difficulty date: October 7, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Engine: Allsn AE3007A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED LAV SMOKE DETECTION INDICATION ON EICAS.  PERFORMED OPERATIONAL CHECKS OF THE LAVATORY SMOKE DETECTION SYSTEM WITH NO DISCREPANCIES NOTED.  AC RETURNED TO SERVICE.  (K)
